Panadol Analgesic Tablets 100

Panadol Analgesic Tablets 100

Customer declaration: I agree to use this pharmacy-only medicine strictly as directed. If symptoms persist, or if I suffer any adverse effects, I will contact my pharmacist or doctor immediately. I acknowledge that I have read and understood the information provided about this medicine.

Panadol provides fast, effective temporary relief of aches and pains, such as headaches, migraines, sore throat and dental pain. The tablets are round and film-coated, making it easier to swallow and have no bitter aftertaste. Panadol tablets are also gentle on the stomach.

For fast, effective temporary relief of pain and discomfort associated with:

  • Headache
  • Muscular aches
  • Period pain
  • Arthritis/Osteoarthritis
  • Toothache
  • Migraine
  • Colds and flu
  • Tension headache
  • Sinus pain/headache
  • Backache
  • Paracetamol also reduces fever.  

Active Ingredients:
Paracetamol 500mg

Precautions (check with pharmacist before use if any of the following apply):

  • If you have liver or kidney problems
  • If you are underweight or malnourished
  • If you regularly drink alcohol
  • If you have a severe infection
  • If you are taking warfarin, metoclopramide, medicines to treat epilepsy 

Dosage:
Adults and children over 12: 1 to 2 tablets every 4 to 6 hours up to a maximum of 8 tablets in 24 hours.
Children 7-12 years: half to 1 tablet every 4 to 6 hours up to a maximum of 4 tablets in 24 hours.

Do not use in children under 7 years.

Warnings:
For short term use only. If you’re ever unsure about the dosage, please ask your pharmacist or doctor for advice.
Do not use with other products containing paracetamol.
Consult your health care professional if symptoms persist.